# SDR 2009FA0001035

- Difficulty date: June 23, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Make and model: Urocop EC135P1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Quill Assy
- Condition: Corroded
- Location: Transmission
- Part time: 1,334 hours
- Component: Transmission
- Component part number: 4649010008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED INSPECTION OF INPUT QUILL PINION, FOUND PITTING BEYOND LIMITS.  REMOVD MAIN TRANSMISSION FROM SERVICE.
